MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SPECIALTY TRIATHLON GAP BALANCER-SIZER; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH SPECIALTY TRIATHLON GAP BALANCER-SIZER; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number I-K2710KB00
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
Central processing department staff notified me that gap balancing instrument was missing a small screw on the front of it, causing the lock feature to not work on it.Noticed it while putting it into a kit.No patient involvement.
 
Additional Manufacturer Narrative
An event regarding missing component involving triathlon specialty instrument was reported.Conclusion: the device was returned and missing a small screw on the front was confirmed.The device was discovered during inspection.The reported device was returned for evaluation.Visual inspection was performed.Nothing remarkable to report.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
SPECIALTY TRIATHLON GAP BALANCER-SIZER
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9246937
Report Number0002249697-2019-03632
Device Sequence Number448690
Product Code HRY
UDI-Device Identifier07613327258189
UDI-Public07613327258189
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K172326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-K2710KB00
Device Catalogue NumberI-K2710KB00
Device Lot NumberGEN9E801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;